MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes

Abbott Medical (CRM-Sylmar) TENDRIL STS; Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Model Number 2088TC/46
Medical Device Problem Codes High impedance (1291); Over-Sensing (1438); Pacing Problem (1439); Therapy Delivered to Incorrect Body Area (1508); Capturing Problem (2891); Device Sensing Problem (2917)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient presented to clinic for a pacemaker check.Device interrogation revealed oversensing noise resulting in inappropriate mode switch episodes, high pacing impedance, low p-wave amplitudes, and high capture thresholds on the atrial lead.Changing from bipolar to unipolar pacing resulted in extracardiac muscle stimulation.Device was reprogrammed from dual chamber pacing and sensing (dddr) to ventricular pacing while maintaining dual chamber sensing (vddr).Patient was stable before, during, and after the check.

Brand Name
TENDRIL STS
Common Device Name
Drug Eluting Permanent Right Ventricular (Rv) Or Right Atrial (Ra) Pacemaker Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50898173
Report Number2017865-2026-19044
Device Sequence Number18819329
Product Code NVN
UDI-Device Identifier05414734502870
UDI-Public(01)05414734502870(10)P000103061(17)230430
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number2088TC/46
Device Lot NumberP000103061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Generator, PM2272.; Lead, 2088TC/52.
Patient Age70 YR
Patient SexMale